MathSciNet Relay Station
MathSciNet bibliographic data
MR1257582 65N06 (34G10 65N12)
Wu, Lixin The semigroup stability of the difference approximations for initial-boundary value problems. Math. Comp. 64 (1995), no. 209, 71–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement